# SDR RAIA971006

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Engine: Pwa PW124B
- System (JASC): 7324 · Fuel Divider
- Part: Flow Divider
- Part number: 3033960
- Condition: Leaked
- Location: Rt Engine
- Part time: 10,136 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

MEM - FLT 7140 - ON SHORT FINAL, NR 2 ENGINE FIRE LIGHT ILLUMINATED CREW PERFORMED REQUIRED CHECK LIST, FIRE EXTINGUISHED.  MAINTENANCE REPLACED RIGHT ENGINE FUEL FLOW DIVIDER, PERFORMED ENGINE FIRE INSPECTION.  (M)
